Previous 30 days30 days60 days90 days | Short FormatLong Format

using https://meetings.vtools.ieee.org/meetings/xml/0/30/asc/6

218277 bytes

fixing date 2019-05-02 18:00:00 US/Pacific

fixing date 2019-05-02 21:00:00 US/Pacific

fixing date 2019-05-16 17:30:00 US/Pacific

fixing date 2019-05-16 19:30:00 US/Pacific

fixing date 2019-05-09 09:00:00 US/Pacific

fixing date 2019-05-09 17:00:00 US/Pacific

fixing date 2019-05-08 17:30:00 US/Pacific

fixing date 2019-05-08 19:00:00 US/Pacific

fixing date 2019-05-02 17:30:00 US/Pacific

fixing date 2019-05-02 20:00:00 US/Pacific

fixing date 2019-04-25 18:00:00 US/Pacific

fixing date 2019-04-25 20:00:00 US/Pacific

fixing date 2019-05-16 15:30:00 US/Pacific

fixing date 2019-05-16 17:30:00 US/Pacific

fixing date 2019-05-16 17:30:00 US/Pacific

fixing date 2019-05-16 19:30:00 US/Pacific

fixing date 2019-04-24 17:30:00 US/Pacific

fixing date 2019-04-24 19:30:00 US/Pacific

fixing date 2019-04-26 10:00:00 US/Pacific

fixing date 2019-04-26 12:00:00 US/Pacific

fixing date 2019-05-14 19:00:00 US/Pacific

fixing date 2019-05-14 21:00:00 US/Pacific

fixing date 2019-05-16 16:30:00 US/Mountain

fixing date 2019-05-16 18:00:00 US/Mountain

fixing date 2019-04-25 18:00:00 US/Pacific

fixing date 2019-04-25 21:00:00 US/Pacific

fixing date 2019-04-25 18:00:00 US/Pacific

fixing date 2019-04-25 20:45:00 US/Pacific

fixing date 2019-05-21 17:30:00 US/Pacific

fixing date 2019-05-21 20:30:00 US/Pacific

fixing date 2019-04-27 11:00:00 US/Pacific

fixing date 2019-04-27 15:00:00 US/Pacific

fixing date 2019-04-30 12:00:00 US/Pacific

fixing date 2019-04-30 13:00:00 US/Pacific

fixing date 2019-05-14 18:30:00 US/Mountain

fixing date 2019-05-14 20:00:00 US/Mountain

fixing date 2019-05-14 18:30:00 US/Pacific

fixing date 2019-05-14 21:30:00 US/Pacific

fixing date 2019-05-14 18:00:00 US/Pacific

fixing date 2019-05-14 19:00:00 US/Pacific

fixing date 2019-04-24 18:00:00 US/Pacific

fixing date 2019-04-24 20:30:00 US/Pacific

fixing date 2019-05-15 08:30:00 US/Pacific

fixing date 2019-05-16 16:00:00 US/Pacific

fixing date 2019-05-01 18:15:00 US/Pacific

fixing date 2019-05-01 19:15:00 US/Pacific

fixing date 2019-05-09 18:45:00 US/Mountain

fixing date 2019-05-09 20:15:00 US/Mountain

fixing date 2019-05-16 17:30:00 US/Pacific

fixing date 2019-05-16 21:00:00 US/Pacific

fixing date 2019-04-30 18:30:00 US/Pacific

fixing date 2019-04-30 20:30:00 US/Pacific

fixing date 2019-05-03 11:30:00 US/Arizona

fixing date 2019-05-03 13:00:00 US/Arizona

fixing date 2019-04-24 17:30:00 US/Pacific

fixing date 2019-04-24 18:30:00 US/Pacific

Filtered duplicate meeting "IEEE PES Seattle ExCom Meeting" (1)

45 meetings

WhenWhatWhoWhereHow
April 24th
5:30 PM (2 hours)
Urbanova -- Spokane's Smart City Project Luigi's Italian Restuarant
Spokane, WA
Check for
Registration
April 24th
5:30 PM (1 hour)
CANCELLED! IEEE SSCS Oregon Chapter Executive Committee Meeting - April 2019 McMenamins Cornelius Pass Roadhouse
Hillsboro
Check for
Registration
April 24th
6:00 PM (2.5 hours)
Monthly San Diego IEEE EXCOM Building C training center
San diego, CA
Check for
Registration
April 25th
6:00 PM (2.8 hours)
Specifying Surge ProtectionJohn JansenThe Doubletree Club Orange County Airport
Santa Ana, CA
Check for
Registration
April 25th
6:00 PM (3 hours)
Seattle IEEE YP and the Mariners Baseball Game (#1 Seed!) 1201 1st Ave S
Seattle, WA
Check for
Registration
April 25th
6:00 PM (2 hours)
CASS Distinguished Lecturer Event "Flexible Radios And Flexible Networks" Dr. Alyssa Apsel, Cornell UniversityAlyssa ApselBuilding B
Santa Clara, CA
Register
April 25th
6:30 PM (1.5 hours)
IEEE CSUF host Northrop Grumman; Speaker Owen Cupp California State University-Engineering Tower
Fullerton, CA
Check for
Registration
April 26th
10:00 AM (2 hours)
Leadership in EngineeringTim Anderson;
Dr Tugrul Daim
RA1
Hillsboro
Check for
Registration
April 27th
11:00 AM (4 hours)
OC IEEE Spring BBQ William R Mason Park
Irvine, CA
Check for
Registration
April 27th
5:30 PM (3 hours)
IEEE Utah Section Awards Banquet 2019 1701 Park Blvd
Ogden, UT
Check for
Registration
April 30th
12:00 PM (1 hour)
Cyber-Attack and Smart GridSean Monemi9
Pomona, CA
Check for
Registration
April 30th
6:30 PM (2 hours)
San Diego IEEE Blockchain Group - Education Initiatives San Diego Supercomputer Center
La Jolla, CA
Check for
Registration
May 1st
6:00 PM (2 hours)
Challenges for effective and realistic 5G OTA testingProf. David A. Sánchez-Hernández87
Redmond, WA
Check for
Registration
May 1st
6:15 PM (1 hour)
IEEE Palouse ExCom Meeting Thomas Hammer
Pullman, WA
Check for
Registration
May 2nd
11:00 AM (1.5 hours)
IEEE Solid-State Circuits Society Distinguished Lecturer Seminar: Ultra-Low-Power Integrated Circuits and Physiochemical Sensors for Next-Generation “Unawearables” Qualcomm Q Auditorium 6455 Lusk Blvd, San Diego, CA 92121
San Diego, CA
Check for
Registration
May 2nd
5:30 PM (2.5 hours)
F5 Field Trip West Entrance
Liberty Lake, WA
Check for
Registration
May 2nd
6:00 PM (3 hours)
The Director Coach: An approach to filling the younger CEO “training gap”Ron Schilling, Executive ChairmanNational Instruments
Santa Clara, CA
Register
May 3rd
9:00 AM (4 hours)
IEEE SOLID STATE CIRCUITS SOCIETY 2019 SPRING SEMINARProf. Sudhakar Pamarti;
Prof. Sudhakar Pamarti
Sorenson Molecular Biotechnology Building(SMBB)
Salt Lake City, UT
Check for
Registration
May 3rd
11:30 AM (1.5 hours)
Fort Huachuca Section EXCOMJohn DeLalla1140 N Colombo Ave
Sierra Vista, AZ
Check for
Registration
May 4th
10:00 AM (2 hours)
Building and Flying an Experimental AirplaneRhon WilliamsBuilding S Cafe
Redondo Beach, CA
Register
May 5th
10:00 AM (2 days)
Micromouse Competition- IEEE Region 6 Southern Area Winston Chung Hall
Riverside, CA
Check for
Registration
May 8th
5:30 PM (1.5 hours)
ExCom - May 2019 Conference Room TBA. Teleconferencing Available.
Spokane, WA
Check for
Registration
May 8th
6:30 PM (2 hours)
A Novel Foraging Technique for Swarm RobotsNick SternLa Reina High School
Thousand Oaks, CA
Register
May 9th
9:00 AM (9 hours)
2019 IEEE Women In Computing Summit Oracle Auditorium
Santa Clara, CA
Register
May 9th
9:00 AM (8 hours)
IEEE P1725 May 2019 Working Group Meeting 149 Commonwealth Drive
Menlo Park, CA
Check for
Registration
May 9th
5:45 PM (1.5 hours)
IM Flash Tour 4000 North Flash Drive
Lehi, UT
Check for
Registration
May 9th
6:30 PM (1.6 hours)
IEEE OC Section R60027 ExCom Meeting - May 9, 2019 ATEP IVC 114 Lansdowne Rd. and College Dr.(formerly Hope Dr.)
Irvine, CA
Check for
Registration
May 13th
4:30 PM (2.5 hours)
IEEE/Sigma Xi Annual Awards Banquet Sheraton Uptown
Albuquerque, NM
Check for
Registration
May 13th
9:00 PM (2 hours)
IEEE HAWAII EXCOM MEETING from 6:00 PM to 8:00 PM AT NIMITZ HWY NEXT TO CITY MILL
Honolulu, HI
Check for
Registration
May 14th
5:00 PM (1 hour)
Talk on "Terahertz Technology for Space and Earth Applications" by Dr. Peter de MaagtDr. De MaagtECE
Tucson, AZ
Check for
Registration
May 14th
5:30 PM (1.5 hours)
Innovations in Microscopy for Semiconductor Metrology and Biomedical ImagingMark HagmannSMBB
Salt Lake City, UT
Check for
Registration
May 14th
6:00 PM (1 hour)
Mobile SATCOM and the development of Ubiquitous ConnectivityDr. Julio Navarro99
Redmond, WA
Check for
Registration
May 14th
6:30 PM (3 hours)
Foothill Section ExCom Meeting May 2019 Engineering Building
Riverside, CA
Check for
Registration
May 14th
7:00 PM (2 hours)
IEEE Seattle Section Excom meeting Microsoft Building 99
Redmond, WA
Check for
Registration
May 15th
8:30 AM (2 days)
2-Day Project Management Course for the Non-PMP Ruby River Hotel
Spokane, WA
Check for
Registration
May 16th
3:30 PM (1.5 hours)
IEEE Brew with the Crew - May 2019 - Creative Destruction and Agnostic Detection using a Structured Threat Observable Tool SetTBDStockmans Restaurant - Snake River Landing
Idaho Falls, ID
Check for
Registration
May 16th
3:30 PM (2 hours)
PSE Digital Substation Design Lecture and Lab TourDan Morman35131 SE Center St
Snoqualmie, WA
Check for
Registration
May 16th
5:00 PM (2 hours)
IEEE VICS - Night of Innovation san diego, CARegister
May 16th
5:30 PM (2 hours)
IEEE PES Seattle ExCom Meeting 35131 SE Center St
Snoqualmie, WA
Check for
Registration
May 16th
5:30 PM (3.5 hours)
Application Considerations for the New IEEE 1584-2018 Arc-Flash ModelAlbert Marroquin, BScEE, PE – V.P., Electrical Safety & Dynamics, Senior Principal Electrical Engineer – ETAPZio Fraedo's
Pleasant Hill, CA
Check for
Registration
May 16th
6:00 PM (2 hours)
Deep Reinforcement Learn Appled to the Game of QwixxDr. Gideon PriorAdvanced Test Equipment Rentals
San Diego, CA
Check for
Registration
May 18th
8:00 AM (4 hours)
IEEE Oregon Section TEMS Workshop Series- Value EngineeringRobert B. StewartBldg 38
Beaverton
Check for
Registration
May 21st
5:30 PM (3 hours)
Updates on 5G NR and mmWave Measurements and 5G lab tourDr. Michael D. Foegelle;
Gabriel M. Rebeiz, Ph.D.
Jacobs Hall at UCSD
San Diego, CA
Check for
Registration
May 23rd
5:30 PM (2.5 hours)
Arc Flash Protection - Arc Quenching SwitchgearCameron ClarkSafari Room at the Davenport Tower
Spokane, WA
Check for
Registration

44 meetings. Generated Thursday, April 25 2019, at 1:16:08 AM. All times America/Los_Angeles